View : 27 Download: 0

Improving smoothness and accuracy of Modified Butterfly subdivision scheme

Title
Improving smoothness and accuracy of Modified Butterfly subdivision scheme
Authors
Novar, PaolaRomani, LuciaYoon, Jungho
Ewha Authors
윤정호
SCOPUS Author ID
윤정호scopus
Issue Date
2016
Journal Title
APPLIED MATHEMATICS AND COMPUTATION
ISSN
0096-3003JCR Link1873-5649JCR Link
Citation
vol. 272, pp. 64 - 79
Keywords
Non-stationary subdivisionInterpolationExponential polynomial reproductionSmoothnessApproximation order
Publisher
ELSEVIER SCIENCE INC
Indexed
SCIE; SCOPUS WOS scopus
Abstract
Motivated by the increasing request of surface representation techniques suitable for biomedical imaging applications, we construct a non stationary subdivision scheme for regular 3-directional grids, which enjoys the following properties: (i) interpolation, (ii) affine invariance, (iii) C-2 smoothness, (iv) approximation order 6 and (v) the capability of reproducing several trigonometric surfaces, especially ellipsoids. To study the smoothness properties of this new scheme via existing analysis tools, we also construct an auxiliary stationary subdivision scheme enjoying properties (i)-(iv). Taking into account that, when applied on regular 3-directional grids, the Modified Butterfly scheme is C-1 and has approximation order 4, the subdivision schemes derived in this paper can be considered improved variants of the Modified Butterfly scheme. (C) 2015 Elsevier Inc. All rights reserved.
DOI
10.1016/j.amc.2015.07.065
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE